# SDR DHL2005806536

- Difficulty date: September 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1260-1280
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT L-34R CRACKED 7.5 INCH BETWEEN STA 1260 & 1280.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, CUT OUT CRACKED LONGERON SEGMENT, PERFORMED NDT INSPECTION OF WORK AREA.  NO CRACK NEITHER CORROSION FOUND.  FABRICATED NEW LONGERON SEGMENT.  PERFORMED NDT INSPECTION OF NEW LONGERON SEGMENT.  FABRICATED SPLICE & DOUBLER IAW SRM 53-2-2 FIG 13.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SRM 53-2-2 FIG 13.
